Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2509 Publications

2020 | Journal Article | IST-REx-ID: 6761
Avni, Guy, et al. “Dynamic Resource Allocation Games.” Theoretical Computer Science, vol. 807, Elsevier, 2020, pp. 42–55, doi:10.1016/j.tcs.2019.06.031.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 105
Marsh, Ashley, et al. “CUGC for Pontocerebellar Hypoplasia Type 9 and Spastic Paraplegia-63.” European Journal of Human Genetics, vol. 27, Nature Publishing Group, 2019, pp. 161–66, doi:10.1038/s41431-018-0231-2.
View | DOI
 
2019 | Journal Article | IST-REx-ID: 319   OA
Gerencser, Mate, and Martin Hairer. “Singular SPDEs in Domains with Boundaries.” Probability Theory and Related Fields, vol. 173, no. 3–4, Springer, 2019, pp. 697–758, doi:10.1007/s00440-018-0841-1.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 439   OA
Hausel, Tamas, et al. “Arithmetic and Representation Theory of Wild Character Varieties.” Journal of the European Mathematical Society, vol. 21, no. 10, European Mathematical Society, 2019, pp. 2995–3052, doi:10.4171/JEMS/896.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 441   OA
Kalinin, Nikita, and Mikhail Shkolnikov. “Tropical Formulae for Summation over a Part of SL(2,Z).” European Journal of Mathematics, vol. 5, no. 3, Springer Nature, 2019, pp. 909–928, doi:10.1007/s40879-018-0218-0.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed